Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Have PCOD. Weight gain, bloating stomach, hair loss, acne due to medicine. Suggest remedy

Hi, i am 25 yrs old girl, from past 4 yrs i am suffering from pcod . because of which i have gained 30 kg of weight from past 4 yrs. Because of eating lot of medicine from past 4yrs i have stomach bloting problem, acidity, gastric , hair loss , facial hair increase, acane problem. Now i have stoped every medicine. please suggest me some remedy.
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
The symptoms you have are caused due to the PCOD, so you should continue treatment. You should try to reduce some weight by diet control, exercise and modifying your life style. PCOD is a completely manageable problem but you should be patient enough to maintain the treatment. Many people suffer from this condition,so please have a positive attitude towards your complaints. You should also try some meditation and yoga. Please consult your gynecologist for further support. Wish you good health.
Answered: Sun, 17 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor